Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs
De Angelis T, Ferrari G, Moriarty J (2019)
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
On a Class of Infinite-Dimensional Singular Stochastic Control Problems
Federico S, Ferrari G, Riedel F, Röckner M (2019) Center for Mathematical Economics Working Papers; 614.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy
Ferrari G, Rodosthenous N (2019) Center for Mathematical Economics Working Papers; 589, Aktual. Version Februar 2019.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Optimal Reduction of Public Debt under Partial Observation of the Economic Growth
Callegaro G, Ceci C, Ferrari G (2019) Center for Mathematical Economics Working Papers; 608.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria
Dianetti J, Ferrari G (2019) Center for Mathematical Economics Working Papers; 605.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Total variation flow perturbed by gradient linear multiplicative noise
Munteanu I, Röckner M (2018)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 21(1): 1850003 .
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING
Ferrari G, Yang S (2018)
ADVANCES IN APPLIED PROBABILITY 50(3): 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
An optimal extraction problem with price impact
Ferrari G, Koch T (2018) Center for Mathematical Economics Working Papers; 603.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
De Angelis T, Ferrari G (2018)
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
On new fractal phenomena connected with infinite linear IFS
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2017)
MATHEMATISCHE NACHRICHTEN 290(8-9): 1163-1176.
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
On a Class of Singular Stochastic Control Problems for Reflected Diffusions
Ferrari G (2017) Center for Mathematical Economics Working Papers; 592.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
On the Singular Control of Exchange Rates
Ferrari G, Vargiolu T (2017) Center for Mathematical Economics Working Papers; 594.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
Optimal entry to an irreversible investment plan with non convex costs
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016) Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung